# SDR GUUA09260701

- Difficulty date: September 26, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 22,766 hours, 26,825 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 213 S13-14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED LT FUSELAGE SKIN EXFOLIATED AT FS 213.250 BETWEEN STRINGERS 13L TO 14L. REMOVED DAMAGED SKIN AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER IAW SRM 51-70-06.
